Beeovita Swiss Health Products
Vicks Medinait juice Fl 180 ml
Vicks Medinait juice Fl 180 ml
Vicks Medinait juice Fl 180 ml
Vicks Medinait juice Fl 180 ml
Vicks Medinait juice Fl 180 ml
Vicks Medinait juice Fl 180 ml

Vicks Medinait juice Fl 180 ml

Vicks MediNait Saft Fl 180 ml

37.39 USD

In Stock Cat. C
Available 999 pieces
Order now
Free shipping on orders from 250 CHF
* Non-refundable
Beeovita Payment System Providers Beeovita - Trustpilot
  • Brand:: VERFORA AG
  • Product code: 848836
  • EAN: 7680417990137
  • MPN: 196565840
  • Active substance:
    Ethanol,
  • Amount in a pack: 1 ml
  • Storage temp: min 15 / max 25℃
Type Saft
ATC N02BE51
Origin SYNTHETIC

VICKS MediNait is a combination product. It is used to alleviate the symptoms of colds and flu-like infections with the simultaneous occurrence of coughs, especially dry coughs, runny nose, swollen mucous membranes that impede breathing, sore throat, headaches and body aches. To relieve the main symptoms of colds, VICKS MediNait contains the following active ingredients:

•Dextromethorphan, a cough suppressant used to relieve excessive coughing.

•Doxylamine succinate an antiallergic agent to reduce nasal runny.

•Ephedrine sulphate to reduce swelling of the nasal mucosa

•Paracetamol to relieve cold-related pain and reduce fever.

Swissmedic-approved patient information

VICKS MediNait® Syrup

Procter & Gamble International Operations SA

What is VICKS MediNait and when is it used?

VICKS MediNait is a combination product. It is used to alleviate the symptoms of colds and flu-like infections with the simultaneous occurrence of coughs, especially dry coughs, runny nose, swollen mucous membranes that impede breathing, sore throat, headaches and body aches. To relieve the main symptoms of colds, VICKS MediNait contains the following active ingredients:

•Dextromethorphan, a cough suppressant used to relieve excessive coughing.

•Doxylamine succinate an antiallergic agent to reduce nasal runny.

•Ephedrine sulphate to reduce swelling of the nasal mucosa

•Paracetamol to relieve cold-related pain and reduce fever.

What should be considered?

If you have a bad flu, a few days of bed rest will help you recover. Smoking should be avoided as it promotes coughing (smoker's cough).

This drug can cause addiction. Therefore, treatment should be short-lived.

Like all fever or painkillers, VICKS MediNait should not be used for longer than 3 days in the event of persistent symptoms, including fever, without a doctor's prescription. The dosage specified or prescribed by the doctor must not be exceeded.

Overdosing on paracetamol can lead to liver damage. To prevent the risk of overdose, it should be ensured that other medicines taken at the same time do not contain paracetamol.

Long-term use of fever and painkillers can, in turn, contribute to headaches persisting and, especially in combination with several analgesic active ingredients, can lead to permanent kidney damage with the risk of kidney failure.

Talk to your doctor, pharmacist or druggist before taking Vicks MediNait if you are taking medicines such as certain antidepressants or antipsychotics. Vicks MediNait can interact with these drugs, resulting in changes in mental status (e.g. excitement, hallucinations, coma) and other effects such as body temperature above 38 °C, increase in heart rate, unstable blood pressure and hyperreflexia, muscle stiffness, lack of coordination and/or gastrointestinal symptoms (e.g. nausea, vomiting, diarrhoea).

Note for diabetics: This medicine contains 8.25 g of digestible carbohydrates per single dose. 30 ml VICKS MediNait correspond to 0.82 bread values/approx. 140kJ.

When must VICKS MediNait not be used?

You must not use VICKS MediNait in the following cases:

If you are hypersensitive to the active ingredients dextromethorphan, doxylamine succinate, ephedrine sulfate or paracetamol and related substances or any other ingredient (see "What does VICKS MediNait contain?"). Heartbeat, swelling of the skin and mucous membranes, feeling unwell or skin rashes (urticaria).In isolated cases, a hypersensitivity reaction can lead to fainting and shock (so-called circulatory shock).If a hypersensitivity reaction (allergy) occurs, you must stop the treatment immediately and consult a doctor Consult a doctor.

Do not use if you have epilepsy (seizures), severe coronary artery disease, severe high blood pressure, increased pressure inside the eye (narrow-angle glaucoma), severe liver dysfunction, acute hepatitis, kidney dysfunction, a rare form of anemia (haemolytic anaemia), a hereditary liver disorder ( Meulengracht disease), a rare inherited disease of the red blood cells, and during treatment with certain medicines for depression (so-called MAO inhibitors or other medicines), as there is an increased risk of hypertensive crisis. If your cough is accompanied by sputum (bronchial secretion), you should not take any cough-suppressing medicine without medical examination and prescription.

This medicinal product contains 15% vol alcohol. If the recommended dosage is observed, up to 3.8 g of alcohol are consumed with each intake. This medicine must not be used in people with liver disease, alcohol overconsumption, epileptics, people with brain damage, pregnant or breastfeeding women, children and adolescents under 18 years of age. The effect of other medicines may be increased or decreased.

When should you be careful when taking VICKS MediNait?

Cough is a defense mechanism of the body that has specific causes. If the cough or other symptoms show no improvement for more than 3 days, you should consult a doctor to clarify the cause and rule out a serious illness and, if necessary, initiate specific treatment.

You should consult your doctor before taking:

•in case of high blood pressure, heart and thyroid diseases, diabetes, neurological disorders, prostate diseases;

•for asthma, allergic disorders or chronic diseases of the respiratory tract

• with previously damaged liver;

•a rare inherited disease of the red blood cells called "glucose-6-phosphate dehydrogenase deficiency";

• if you are also taking medicines that affect the liver, in particular certain medicines for tuberculosis and seizure disorders (epilepsy) or medicines containing the active ingredient zidovudine, which are used to treat immunodeficiency (AIDS);

•if you need to take blood thinners (e.g. Marcoumar);

•if you have a serious infection (e.g. blood poisoning).

Taking sedatives and alcohol with VICKS MediNait can increase drowsiness and lead to unwanted side effects. In certain people, e.g. patients with liver or kidney disease and in people with a hereditary (genetic) predisposition, the active ingredient dextromethorphan is broken down much more slowly after ingestion than in other people. As a result, not only the cough suppressant effect, but above all the side effects can increase after a treatment period of 3-4 days. Your doctor will explain the connections to you.

This medicine may affect your ability to react, your ability to use tools or machines, and your ability to drive. This applies to a greater extent if the treatment lasts more than 3-4 days and if alcoholic beverages are consumed at the same time. Alcoholic beverages must be avoided during treatment with VICKS MediNait, as the risk of liver damage increases, especially if you do not eat at the same time. Ask your pharmacist or druggist for advice. Tell your doctor, pharmacist or druggist if you:

Suffer from other illnesses, have allergies, or take other medicines (including those you bought yourself!) or use them externally.

Can VICKS MediNait be taken during pregnancy or breastfeeding?

VICKS MediNait is not certain whether it can affect the development and health of the unborn child. Because of this and its alcohol content, you should not take this medicine if you are pregnant or think you may be pregnant. Two of the active ingredients in VICKS MediNait (dextromethorphan and paracetamol) pass into breast milk. VICKS MediNait should therefore not be taken while breastfeeding.

How do you use VICKS MediNait?

Adults: Please use the measuring cup provided. Unless otherwise prescribed by the doctor, take a measuring cup full (= 30 ml = 2 tablespoons) in the evening before going to bed. In a dosage according to the recommendations, its effects generally last 6 or more hours.

VICKS MediNait should not be used for longer than 3 days without a doctor's prescription if symptoms persist, including fever, without improvement.

Do not use on children and adolescents under 18 years of age. Serious adverse events, including neurological disorders, can occur in children in the event of an overdose. Follow the dosage given in the package leaflet or prescribed by your doctor. If you think the medicine is too weak or too strong, talk to your doctor, pharmacist or druggist.

If you take more Vicks Medinait than you should, you may experience the following symptoms: nausea and vomiting, involuntary muscle contractions, restlessness, confusion, drowsiness, impaired consciousness, involuntary and rapid eye movements, cardiac disorders (rapid heartbeat), incoordination, psychosis with visual hallucinations and hyperexcitability. Other symptoms in the event of a massive overdose may include: coma, severe breathing problems, and convulsions.

Contact your doctor or a hospital immediately if you experience any of the symptoms above.

What side effects can VICKS MediNait have?

The following side effects can occur when taking VICKS MediNait:

Common: Sedation, anorexia, nausea and vomiting, Uncommon headache, blurred vision and psychomotor disorders.

Rarely: dry mouth, belching, stomach irritation, abdominal pain, constipation or diarrhea, drowsiness, dizziness, agitation, high or low blood pressure, accelerated or irregular heartbeat, restlessness, confusion, sleep disorders, hallucinations, urinary disorders, Rarely too Hypersensitivity reactions (allergy) such as reddening of the skin, rashes (urticaria), swelling of the face, sensitivity to light, sweating, nausea, shortness of breath or asthma.

If you have experienced shortness of breath or asthma attacks when taking aspirin or other non-steroidal anti-inflammatory drugs (NSAIDs), VICKS Medinait could cause a similar reaction and you should stop taking the drug at the first sign and see a doctor or nurse immediately visit a doctor.

If signs of hypersensitivity appear, the drug should be discontinued and a doctor consulted. Very rarely, changes in the blood picture or severe skin reactions can also occur.

As with other antihistamine-containing agents, symptoms of tiredness can also occur after taking VICKS MediNait. For this reason, neither machines nor vehicles should be steered.

Side effects may be more severe or more frequent when the drug is taken in higher doses, for a longer period of time, or with certain other drugs.

In the event of an overdose, i. if you take higher doses than recommended and/or if you take them less frequently than recommended, the side effects listed above and the risks discussed in the section “When should you be careful when taking VICKS MediNait?” increase. are described. Additional signs of overdose may include: sweating, palpitations, blurred vision, excitability and loss of consciousness. In children, especially young children, an overdose can have serious consequences. If signs of an overdose appear, you must stop taking VICKS MediNait immediately and contact a doctor.

If you notice side effects that are not described here, you should inform your doctor, pharmacist or druggist.

What else needs to be considered?

The medicinal product may only be used up to the date marked «EXP» on the container.

Store at room temperature (15-25°C). Keep out of the reach of children.

VICKS MediNait is equipped with a child-resistant closure. To open, press down firmly on the lock and turn in the direction of the arrow at the same time. After use, screw the cap on as usual. Please make sure that the clasp is tightened. The bottle is then secured again.

Your doctor, pharmacist or druggist can provide you with further information. These people have the detailed information for specialists.

What does VICKS MediNait contain?

30 ml syrup contains:

Dextromethorphan hydrobromide 15 mg, doxylamine succinate 7.5 mg, ephedrine sulfate 8 mg, paracetamol 600 mg, sugar, flavoring, preservative: sodium benzoate E 211, dyes: E 104 and E 132 and excipients. Contains 15% alcohol by volume.

For diabetics: A single dose (= 30 ml) contains 0.82 bread values ​​(140 kJ). Sugar content: 8.25 g.

Approval number

41799 (Swissmedic).

Where can you get VICKS MediNait? What packs are available?

In pharmacies and drugstores without a doctor's prescription.

Bottle of 180 ml.

Marketing Authorization Holder

Procter & Gamble International Operations SA, Lancy

Domicile: 1213 Petit-Lancy.

This leaflet was last checked by the Medicines Agency (Swissmedic) in November 2020.

Internal version number: 4.3

  Reviews (0)

  Related Products

  Other products of brand VERFORA AG

Beeovita
Huebacher 36
8153 Rümlang
Switzerland

Beeovita support